Alert archive / North Carolina / River Flood Warnings in 2014
River Flood Warning 27, NWS Wilmington, NC
NWS Wilmington, NC issued this river flood warning at Dec 26, 2014, 8:03 AM EST for Robeson County, North Carolina. It took effect at Dec 26, 2014, 11:17 AM EST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2014, 8:03 AM EST (13:03 UTC)
- In effect from
- Dec 26, 2014, 11:17 AM EST
- Expired
- Dec 31, 2014, 7:00 AM EST
- In force
- 5 days
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Robeson County, NC
The radar
The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lumber River at Lumberton (LBRN7).
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
535
WGUS42 KILM 261303
FLWILM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
803 AM EST FRI DEC 26 2014
...THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A FLOOD WARNING FOR
THE FOLLOWING RIVERS IN NORTH CAROLINA...
LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.
ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE
RIVERS/LAKES AHPS LINK.
&&
NCC155-270503-
/O.NEW.KILM.FL.W.0027.141226T1617Z-141231T1200Z/
/LBRN7.1.ER.141226T1617Z.141227T0600Z.141231T0000Z.NO/
803 AM EST FRI DEC 26 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* FLOOD WARNING FOR
THE LUMBER NEAR LUMBERTON.
* FROM THIS MORNING TO WEDNESDAY MORNING.
* AT 7:00 AM FRIDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
NEAR 13.3 FEET BY TOMORROW MORNING.THE RIVER WILL FALL BELOW FLOOD STAGE BY
TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE
DRAINAGE DITCHES IN THE CITY.
&&
LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
3461 7907 3458 7915
$$6 follow-up statements
675
WGUS82 KILM 261442
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
942 AM EST FRI DEC 26 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY NC
GREAT PEE DEE AT PEE DEE AFFECTING MARION AND FLORENCE COUNTIES SC
BLACK CREEK AT QUINBY AFFECTING DARLINGTON AND FLORENCE COUNTIES SC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.
ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE
RIVERS/LAKES AHPS LINK.
&&
NCC155-270642-
/O.EXT.KILM.FL.W.0027.141226T1627Z-141231T1200Z/
/LBRN7.1.ER.141226T1627Z.141227T0600Z.141231T0000Z.NO/
942 AM EST FRI DEC 26 2014
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE LUMBER NEAR LUMBERTON.
* UNTIL WEDNESDAY MORNING.
* AT 9:00 AM FRIDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
NEAR 13.3 FEET BY EARLY TOMORROW AFTERNOON.THE RIVER WILL FALL BELOW FLOOD
STAGE BY TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE
DRAINAGE DITCHES IN THE CITY.
&&
LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
3461 7907 3458 7915
$$
SCC041-067-270641-
/O.EXT.KILM.FL.W.0024.141226T2300Z-141230T0000Z/
/PDES1.1.ER.141226T2300Z.141228T0000Z.141229T1200Z.NO/
942 AM EST FRI DEC 26 2014
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE GREAT PEE DEE AT PEE DEE.
* FROM THIS EVENING TO MONDAY EVENING.
* AT 9:00 AM FRIDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR
20.0 FEET BY TOMORROW EVENING.THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY
MORNING.
* IMPACT...AT 20.0 FEET...FLOOD WATERS WILL AFFECT SWAMPLANDS AND LOGGING
INTERESTS. FLOOD WATERS WILL AFFECT TIMBERLAND AS FAR DOWNSTREAM AS YAUHANNAH
TWO WEEKS AFTER THE CREST PASSES PEE DEE. LOGGING EQUIPMENT NEEDS TO BE MOVED.
&&
LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
3385 7944 3398 7957
$$
SCC031-041-270641-
/O.EXT.KILM.FL.W.0025.141228T1800Z-141230T0900Z/
/BCRS1.1.ER.141228T1800Z.141229T0600Z.141229T2100Z.NO/
942 AM EST FRI DEC 26 2014
...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE BLACK CREEK AT QUINBY.
* FROM SUNDAY AFTERNOON TO LATE MONDAY NIGHT.
* AT 9:00 AM FRIDAY THE STAGE WAS 8.1 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND CONTINUE TO
RISE TO NEAR 10.3 FEET BY EARLY MONDAY MORNING.THE RIVER WILL FALL BELOW FLOOD
STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 10.5 FEET...FLOODWATERS BEGIN TO AFFECT PORTIONS OF EAST BLACK
CREEK ROAD.
&&
LAT...LON 3432 7979 3429 7973 3431 7967 3423 7963
3422 7975 3428 7984
$$
43777
WGUS82 KILM 270303
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1003 PM EST FRI DEC 26 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY NC
GREAT PEE DEE AT PEE DEE AFFECTING MARION AND FLORENCE COUNTIES SC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.
ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE
RIVERS/LAKES AHPS LINK.
&&
NCC155-271903-
/O.EXT.KILM.FL.W.0027.000000T0000Z-141231T0000Z/
/LBRN7.1.ER.141226T2139Z.141227T0600Z.141230T1200Z.NO/
1003 PM EST FRI DEC 26 2014
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE LUMBER NEAR LUMBERTON.
* UNTIL TUESDAY EVENING.
* AT 7:41 PM FRIDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY AFTER MIDNIGHT
TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE
DRAINAGE DITCHES IN THE CITY.
&&
LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
3461 7907 3458 7915
$$
SCC041-067-271903-
/O.EXT.KILM.FL.W.0024.000000T0000Z-141229T1400Z/
/PDES1.1.ER.141227T0250Z.141227T1800Z.141229T0200Z.NO/
1003 PM EST FRI DEC 26 2014
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE GREAT PEE DEE AT PEE DEE.
* UNTIL MONDAY MORNING.
* AT 9:00 PM FRIDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS EVENING AND CONTINUE TO RISE TO
NEAR 19.7 FEET BY EARLY TOMORROW AFTERNOON.THE RIVER WILL FALL BELOW FLOOD
STAGE BY LATE SUNDAY EVENING.
* IMPACT...AT 20.0 FEET...FLOOD WATERS WILL AFFECT SWAMPLANDS AND LOGGING
INTERESTS. FLOOD WATERS WILL AFFECT TIMBERLAND AS FAR DOWNSTREAM AS YAUHANNAH
TWO WEEKS AFTER THE CREST PASSES PEE DEE. LOGGING EQUIPMENT NEEDS TO BE MOVED.
&&
LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
3385 7944 3398 7957
$$155
WGUS82 KILM 271421
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
921 AM EST SAT DEC 27 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY NC
GREAT PEE DEE AT PEE DEE AFFECTING MARION AND FLORENCE COUNTIES SC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.
ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE
RIVERS/LAKES AHPS LINK.
&&
NCC155-280621-
/O.EXT.KILM.FL.W.0027.000000T0000Z-000000T0000Z/
/LBRN7.1.ER.141226T2139Z.141228T0600Z.000000T0000Z.NO/
921 AM EST SAT DEC 27 2014
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE LUMBER NEAR LUMBERTON.
* UNTIL FURTHER NOTICE.
* AT 7:00 AM SATURDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY AFTER MIDNIGHT
TONIGHT. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE
DRAINAGE DITCHES IN THE CITY.
&&
LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
3461 7907 3458 7915
$$
SCC041-067-280621-
/O.EXT.KILM.FL.W.0024.000000T0000Z-141229T0900Z/
/PDES1.1.ER.000000T0000Z.141227T1800Z.141228T2100Z.NO/
921 AM EST SAT DEC 27 2014
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE GREAT PEE DEE AT PEE DEE.
* UNTIL LATE SUNDAY NIGHT.
* AT 9:00 AM SATURDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 20.0 FEET...FLOOD WATERS WILL AFFECT SWAMPLANDS AND LOGGING
INTERESTS. FLOOD WATERS WILL AFFECT TIMBERLAND AS FAR DOWNSTREAM AS YAUHANNAH
TWO WEEKS AFTER THE CREST PASSES PEE DEE. LOGGING EQUIPMENT NEEDS TO BE MOVED.
&&
LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
3385 7944 3398 7957
$$
43668
WGUS82 KILM 280155
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
855 PM EST SAT DEC 27 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
GREAT PEE DEE AT PEE DEE AFFECTING MARION AND FLORENCE COUNTIES SC
LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY NC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.
ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE
RIVERS/LAKES AHPS LINK.
&&
NCC155-281755-
/O.CON.KILM.FL.W.0027.000000T0000Z-000000T0000Z/
/LBRN7.1.ER.141226T2139Z.141231T1200Z.000000T0000Z.NO/
855 PM EST SAT DEC 27 2014
THE FLOOD WARNING CONTINUES FOR
THE LUMBER NEAR LUMBERTON.
* UNTIL FURTHER NOTICE.
* AT 6:30 PM SATURDAY THE STAGE WAS 13.06 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY WEDNESDAY
MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE
DRAINAGE DITCHES IN THE CITY.
&&
LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
3461 7907 3458 7915
$$
SCC041-067-281755-
/O.EXT.KILM.FL.W.0024.000000T0000Z-141229T0300Z/
/PDES1.1.ER.000000T0000Z.141227T2030Z.141228T1500Z.NO/
855 PM EST SAT DEC 27 2014
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE GREAT PEE DEE AT PEE DEE.
* UNTIL SUNDAY EVENING.
* AT 8:00 PM SATURDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 19.3 FEET THROUGH MIDNIGHT TONIGHT.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...FLOOD WATERS WILL AFFECT SWAMPLANDS ADJACENT TO THE
RIVER.
&&
LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
3385 7944 3398 7957
$$072
WGUS82 KILM 281439
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
939 AM EST SUN DEC 28 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY NC
GREAT PEE DEE AT PEE DEE AFFECTING MARION AND FLORENCE COUNTIES SC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.
ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE
RIVERS/LAKES AHPS LINK.
&&
NCC155-290639-
/O.EXT.KILM.FL.W.0027.000000T0000Z-150102T1800Z/
/LBRN7.1.ER.141226T2139Z.141228T1800Z.150102T0600Z.NO/
939 AM EST SUN DEC 28 2014
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE LUMBER NEAR LUMBERTON.
* UNTIL FRIDAY AFTERNOON.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.0 FEET THIS
AFTERNOON.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE
DRAINAGE DITCHES IN THE CITY.
&&
LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
3461 7907 3458 7915
$$
SCC041-067-290600-
/O.EXT.KILM.FL.W.0024.000000T0000Z-141229T0600Z/
/PDES1.1.ER.000000T0000Z.141227T2030Z.141228T1800Z.NO/
939 AM EST SUN DEC 28 2014
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
THE GREAT PEE DEE AT PEE DEE.
* UNTIL LATE TONIGHT.
* AT 9:00 AM SUNDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
AFTERNOON.
* IMPACT...AT 19.0 FEET...FLOOD WATERS WILL AFFECT SWAMPLANDS ADJACENT TO THE
RIVER.
&&
LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
3385 7944 3398 7957
$$014
WGUS82 KILM 290146
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
846 PM EST SUN DEC 28 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
LUMBER NEAR LUMBERTON AFFECTING ROBESON COUNTY NC
GREAT PEE DEE AT PEE DEE AFFECTING MARION AND FLORENCE COUNTIES SC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO
PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS.
ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE
RIVERS/LAKES AHPS LINK.
&&
NCC155-290216-
/O.CAN.KILM.FL.W.0027.000000T0000Z-150102T1800Z/
/LBRN7.N.ER.141226T2139Z.000000T0000Z.000000T0000Z.NO/
846 PM EST SUN DEC 28 2014
THE FLOOD WARNING IS CANCELLED FOR
THE LUMBER NEAR LUMBERTON.
* AT 6:30 PM SUNDAY THE STAGE WAS 12.87 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE GRADUALLY FALLING TO 12.7 FEET BY TUESDAY.
A SLOW RISE IS POSSIBLE LATER IN THE WEEK AS MORE RAINFALL IS EXPECTED TOMORROW.
* IMPACT...AT 13.0 FEET...LOW LAND FLOODING WILL OCCUR ALONG THE RIVER. THE FLOOD
WATERS MAY AFFECT SOME RESIDENTIAL PROPERTY AS WATER BACKS UP INTO THE
DRAINAGE DITCHES IN THE CITY.
&&
LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
3461 7907 3458 7915
$$
SCC041-067-290216-
/O.CAN.KILM.FL.W.0024.000000T0000Z-141229T0600Z/
/PDES1.1.ER.141228T1900Z.000000T0000Z.141228T1930Z.NO/
846 PM EST SUN DEC 28 2014
THE FLOOD WARNING IS CANCELLED FOR
THE GREAT PEE DEE AT PEE DEE.
* AT 8:00 PM SUNDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 19.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 2:30 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.9 FEET BY TUESDAY MORNING.
* IMPACT...AT 19.0 FEET...FLOOD WATERS WILL AFFECT SWAMPLANDS ADJACENT TO THE
RIVER.
&&
LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
3385 7944 3398 7957
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this river flood warning went out at Dec 26, 5:53 AM EST, 2 hours 10 minutes earlier.
Area forecast discussion, Dec 26, 5:53 AM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 553 AM EST FRI DEC 26 2014 .SYNOPSIS... DRY HIGH PRESSURE WILL MOVE ACROSS THE CAROLINAS TODAY AND OFFSHORE ON SATURDAY. RETURN FLOW BEHIND THE HIGH WILL BRING INCREASING ATLANTIC MOISTURE FOR THE WEEKEND WITH RAIN RETURNING TO THE FORECAST. AFTER A COLD FRONT MOVES THROUGH ON TUESDAY DRY HIGH PRESSURE WILL FOLLOW FOR WEDNESDAY AND THURSDAY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 300 AM FRIDAY...SURFACE HIGH PRESSURE CENTERED OVER GA AND WESTERN SC WILL REMAIN OVER THE CAROLINAS THROUGH TONIGHT. AT AND ABOVE 700 MB THE RIDGE AXIS WILL PROGRESS A LITTLE FASTER EASTWARD TONIGHT...ALLOWING SW FLOW WITH WARM ADVECTION TO DEVELOP ALOFT. ASIDE FROM A SMATTERING OF CIRRUS AND PERHAPS A LITTLE STRATOCUMULUS ALONG THE COAST LATE TONIGHT SKIES SHOULD REMAIN CLEAR. HIGHS SHOULD REACH THE LOWER 60S AWAY FROM THE BEACHES. COOL AIR OVER THE OCEAN WILL CONTRAST STRONGLY ENOUGH WITH INLAND AREAS TO GENERATE A WEAK SEABREEZE THIS AFTERNOON. WITH CALM WINDS TONIGHT GOOD RADIATIONAL COOLING SHOULD DROP LOWS INTO THE MID-UPPER 30S INLAND...LOWER 40S AT THE BEACHES. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 330 AM FRIDAY...HIGH PRESSURE WILL SHIFT FARTHER OFF SHORE SATURDAY THROUGH SUNDAY AS COLD FRONT APPROACHES THE CAROLINAS FROM THE WEST. A DEEP S-SW RETURN FLOW WILL BRING INCREASING MOISTURE AND CHC OF PCP HEADING INTO THE LATTER HALF OF THE WEEKEND. THE SFC FLOW WILL BE VERY LIGHT ON SAT BUT THE WINDS ALOFT WILL CARRY MID TO HIGH CLOUDS FROM CONVECTION ASSOCIATED WITH MINOR PERTURBATION RIDING UP IN THE SW FLOW IN THE MID TO UPPER LEVELS. DO NOT EXPECT TO SEE THESE CLOUDS MAKE IT INTO THE COASTAL CAROLINAS UNTIL LATER IN THE DAY ON SATURDAY. INITIALLY SHOULD SEE FAIR AMOUNT OF SUNSHINE COMBINED WITH HEIGHT RISES INTO EARLY SATURDAY TO PRODUCE WARM TEMPS FOR SATURDAY WITH READINGS IN THE MID 60S MOST PLACES. THE PERTURBATION IN THE MID TO UPPER LEVEL FLOW WILL RIDE UP FROM THE GULF IN SW FLOW ALOFT TO PRODUCE INCREASING CLOUDS AND PCP THROUGH SAT NIGHT INTO EARLY SUNDAY. GFS/ECMWF SHOWS BEST CHC OF PCP JUST TO OUR WEST OVER CENTRAL CAROLINAS THROUGH SAT NIGHT AND EVEN FARTHER WEST ASSOCIATED WITH COLD FRONT. BY SUN AFTN EXPECT SUBSIDENCE BEHIND THIS SHORTWAVE OVER THE COASTAL CAROLINAS WITH RIDGE HOLDING ON ALOFT LEAVING COLD FRONT WELL WEST STILL AND DECREASING CHC OF PCP AND POSSIBLY SOME SUNSHINE ALONG THE COASTAL CAROLINAS AS MID LEVELS DRY OUT SOME ON SUN AFTN. PCP WATER VALUES START OUT AROUND A HALF INCH SAT MORNING INCREASING UP TO 1.5 INCHES SAT NIGHT AND THEN DIMINISHING TO AROUND AN INCH BY LATE SUN AFTN IN INCREASED SUBSIDENCE AND MID LEVEL DRYING. A STRONG WESTERLY DOWNSLOPE COMPONENT TO THE FLOW ON SUNDAY WILL AID IN DRYING AND COMBINED WITH WAA WITH PRODUCE WARMER TEMPS UP GREATER THAN 65 MOST PLACES. BY SUN NIGHT INTO EARLY MONDAY...COLD FRONT WILL MOVE EAST INTO THE CAROLINAS AND SHOULD SEE INCREASING CLOUDS AND CHC OF PCP ONCE AGAIN OVERNIGHT INTO EARLY MONDAY. CLOUDS AND PCP WILL KEEP TEMPS BOTH SAT NIGHT AND SUN NIGHT WELL ABOVE NORMAL. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 330 AM FRIDAY...MID TO UPPER RIDGE WILL GET SUPPRESSED FARTHER SOUTH THROUGH MID WEEK AS A VERY BROAD TROUGH ROTATES OVER THE NORTHERN CONUS. THIS WILL PRODUCE AN ALMOST ZONAL FLOW WITH A SLIGHTLY SW TO NE FLOW ALOFT. A COLD FRONT MOVING ACROSS THE CAROLINAS EARLY MONDAY WILL GET STRUNG OUT IN THIS ALMOST ZONAL FLOW. IT LOOKS LIKE IT SHOULD DROP JUST SOUTH OF FORECAST AREA BY LATE MONDAY BUT WILL REMAIN NEARLY STALLED BEFORE GETTING A PUSH FROM MID TO UPPER TROUGH BY TUES. THIS WILL MAINTAIN WARMER TEMPS...CLOUDS AND INTERMITTENT PCP THROUGH MONDAY. ONCE FRONT MOVES SOUTH...TEMPS SHOULD COOL OFF BACK TOWARD NORMAL THROUGH MID WEEK A BIT BUT WARM AIR ALOFT WILL OVERRUN SHALLOW COOL AIR TO PRODUCE LOW CLOUDS THROUGH AT LEAST MID WEEK. OVERALL...A CLOUDY AND DAMP LONG TERM FORECAST WITH WARMER TEMPS TO START AND A COOL DOWN FOR MID WEEK...HEADING INTO THE NEW YEAR. MID TO UPPER LOW WILL CUT OFF AS TROUGH LIFTS TO THE NORTHEAST WED INTO THURS. AT THE SAME TIME HIGH PRESSURE WILL BUILD IN FROM THE WEST FROM THE SFC THROUGH THE MID LEVELS. THIS SHOULD SCOUR OUT THE MOISTURE AND LOW CLOUDS PRODUCING SUNNIER WEATHER FOR WED AND THURS WITH TEMPS NEAR NORMAL. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... AS OF 06Z...SOME PATCHY GROUND FOG WILL MIX OUT QUICKLY THIS MORNING AND WILL NOT BE MUCH OF A FACTOR. HIGH PRESSURE WILL BUILD DIRECTLY OVERHEAD TODAY...WITH LIGHT NORTHERLY WINDS EXPECTED. A WEAK RESULTANT IS POSSIBLE ALONG THE COAST ONCE THE TEMPERATURE HITS 57 DEGREES OR SO. LIGHT WINDS TONIGHT WITH POSSIBLE MVFR FOG TOWARD MORNING. EXTENDED OUTLOOK...VFR THROUGH SATURDAY. PATCHES OF LIGHT RAIN RETURNING SUNDAY AND POSSIBLY MONDAY. VFR TUESDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 300 AM FRIDAY...HIGH PRESSURE LOCATED ACROSS THE INLAND CAROLINAS WILL MOVE VERY LITTLE THROUGH TONIGHT. THIS SHOULD MAINTAIN A LIGHT NORTHEAST WIND ACROSS THE WATERS WITH SPEEDS GENERALLY 10 KNOTS OR LESS. AIR TEMPERATURES INLAND WILL RISE INTO THE LOWER 60S THIS AFTERNOON WHICH SHOULD GENERATE ENOUGH TEMP/DENSITY CONTRAST ACROSS THE BEACHES TO CREATE A WEAK SEABREEZE. WE'RE NOT TALKING ABOUT MUCH INCREASE IN WIND SPEED...BUT WIND DIRECTIONS NEARSHORE SHOULD VEER SE BETWEEN NOON AND ABOUT 6 PM. SEAS ARE CURRENTLY 2 FEET IN A DOMINANT PERIOD OF 7-8 SECONDS...AND LITTLE CHANGE IS EXPECTED THROUGH TONIGHT. SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 330 AM FRIDAY...HIGH PRESSURE WILL SHIFT FARTHER OFF SHORE SATURDAY THROUGH SUNDAY AS COLD FRONT APPROACHES THE CAROLINAS FROM THE WEST. A S-SW RETURN FLOW WILL SET UP NEAR 10 TO 15 KTS THROUGH SUN INTO MON. THIS WILL PUSH SEAS UP FROM LESS THAN 3 FT ON SAT UP TO 2 TO 4 FT THROUGH LATE SUNDAY. FOR SATURDAY...WNA CONTINUES TO SHOW A DECENT UP TO 17 SEC LONGER PERIOD NE-E SWELL MOVING ACROSS THE LOCAL WATERS. THIS SHOULD DROP OFF THROUGH SUN. LONG TERM /MONDAY THROUGH TUESDAY/... AS OF 330 AM FRIDAY...A COLD FRONT MOVING IN FROM THE WEST WILL GET STRUNG OUT FROM SW TO NE ACROSS THE WATERS ON MONDAY AND SHOULD PUSH JUST SOUTH BY TUES. WINDS WILL VEER AROUND AS BOUNDARY MOVES FARTHER SOUTH WITH SW-W WINDS EARLY MONDAY COMING AROUND TO THE N-NE THROUGH MON NIGHT INTO TUES BEHIND FRONT. GRADIENT WILL TIGHTEN THROUGH TUES INTO MID WEEK AS STRONG HIGH PRESSURE BUILDS DOWN THROUGH THE MID COUNTRY LEAVING N-NE WINDS UP TO 15 KTS. THIS WILL CAUSE A RISE IN SEAS UP TO 3 TO 5 FT IN OUTER WATERS. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...TRA SHORT TERM...RGZ LONG TERM...RGZ AVIATION...43
Hazardous weather outlook, Dec 26, 5:00 AM EST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 500 AM EST FRI DEC 26 2014 AMZ250-252-254-256-NCZ087-096-099-105>110-SCZ017-023-024-032-033-039- 053>056-271000- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN- COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN- 500 AM EST FRI DEC 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS...SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
Nearby
River Flood Warnings in North Carolina, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.